# SDR ASAA0782227

- Difficulty date: November 12, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- Aircraft time: 42,705 hours, 21,774 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 995301629
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPT SHEAR TIE CRACKED AT AFT SIDE OF FRAME STA 1437 I/B OF LONGERON 3L.  REMOVED DAMAGED SHEAR TIE RECEIVED A REPLACEMENT SHEAR TIE LOCATED DRILLED AND INSTALLED IAW MD80 SRM 51-10-4 PG 1 AND FIG 3A SHEET 1 AND 51-30-5 PG 12 AND 13.
